# SDR CA060528001

- Difficulty date: September 24, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,358 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: B196689RH
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO NOT FUNCTIONING PLUS  MAGNETO UNSERVICEABLE. (TC NR 20060528001)
